| Model Number |
MMT-722NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump damage.The customer¿s blood glucose was unknown.The customer was assisted with troubleshooting.Customer states that the insulin pump had random no delivery alarms and had to manually rewind to get it to work, battery cap top edge had broken off and insulin shoots out every time when customer primes it.The device will not be returned for analysis.